# SDR IKBR2020072200004

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N20SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11623
- Aircraft time: 2,791 hours
- Engine: Lyc IO360L2A
- Engine time: 408 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Plug
- Part number: STD1211
- Condition: Leaking
- Location: Crankshaft
- Part time: 408 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING OTHER WORK DISCOVERED CRANKSHAFT PLUG P/N STD-1211 LEAKING. INSTALLED NEW PLUG IAW LYCOMING INSTRUCTIONS.
